# SDR DALA2014092705290

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  HORIZONTAL STABILIZER LOWER SKIN STA XH=-27.  HFEC INSPECTED IAW NDTSPM 06.10.01.003,  NO CRACKS NOT FOUND.   REPAIRED IAW SRM 55-030, PAR 30, FIG 32.  M
